# SDR MASA20210322105

- Difficulty date: February 23, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 319 TO FS= 349 CORRECTIVE ACTION: INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 319 TO FS= 349 WAS REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01 PAR.6.C.
